RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 3, Pages 446–461 (Mi tvp4236)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniform integrability for strong ratio limit theorems. II

M. G. Shur

Moscow State Institute of Electronics and Mathematics (Technical University)

DOI: https://doi.org/10.4213/tvp4236

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:3, 473–484

Bibliographic databases:

Received: 19.05.2009

Citation: M. G. Shur, “Uniform integrability for strong ratio limit theorems. II”, Teor. Veroyatnost. i Primenen., 55:3 (2010), 446–461; Theory Probab. Appl., 55:3 (2011), 473–484

Citation in format AMSBIB
\Bibitem{Shu10}
\by M.~G.~Shur
\paper Uniform integrability for strong ratio limit theorems.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 3
\pages 446--461
\mathnet{http://mi.mathnet.ru/tvp4236}
\crossref{https://doi.org/10.4213/tvp4236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768532}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 3
\pages 473--484
\crossref{https://doi.org/10.1137/S0040585X97984942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294601800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82355165074}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4236
  • https://doi.org/10.4213/tvp4236
  • http://mi.mathnet.ru/eng/tvp/v55/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. M. G. Shur, “Uniform integrability for strong ratio limit theorems. III”, Theory Probab. Appl., 57:4 (2013), 649–662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:234
    Full text:46
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019